# SDR ABXA201912106177

- Difficulty date: November 26, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 80,163 hours, 37,490 cycles
- Engine: Ge CF680A2
- Engine time: 75,908 hours, 21,433 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE RIGHT ENGINE DID NOT REACH CLIMB POWER AT HIGH ALTITUDE (FL260) WITH THE ELECTRONIC ENGINE CONTROL ON. THE ENGINE ONLY PRODUCED 105% WITH THE THRUST LEVER FULL FORWARD. THRUST LEVERS WERE SPLIT OVER 1.5 INCHES. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE RIGHT ENGINE'S ELECTRONIC ENGINE CONTROL, RIGHT POWER LEVER ANGLE TRANSDUCER, AND COMPRESSOR INLET TEMPERATURE SENSOR WERE REPLACED. THE CAUSE OF NOT REACHING CLIMB POWER IS UNKNOWN.
